# SDR UALA2012073004094

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 68,134 hours, 12,271 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Restrictor Valve
- Condition: Inoperative
- Location: Waste Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER POURED IN 1ST CLASS GALLEY DRAIN SPILLING OUT OF 1ST CLASS LAVATORY SINKS AND RUNNING DOWN THRU E/E COMPARTMENT.   REPLACED FWD GRAY WATER DRAIN RESTRICTER VALVE PER MM.
